# SDR AALA202112015225

- Difficulty date: November 5, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 77,307 hours, 30,461 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 60592101
- Part serial: 1860
- Condition: Cracked
- Location: Zone 100 - Fuse
- Part time: 49,147 hours, 31,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND OVER WING SLIDE INFLATION RESERVOIR REGULATOR VALVE ASSEMBLY CRACKED. REPLACED SLIDE INFLATION RESERVOIR REGULATOR PER AMM 25-62-46-400-001-A.
